Fixed Point Theorems for - Contractions in Generalized Metric Spaces
Seong-Hoon Cho ()
Abstract and Applied Analysis, 2018, vol. 2018, 1-6
In this paper, the notion of - contractions is introduced and a new fixed point theorem for such contractions is established.
References: Add references at CitEc
Citations: Track citations by RSS feed
Downloads: (external link)
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:1327691
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().